# SDR IPXA2017052317464

- Difficulty date: May 16, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Hinge
- Part number: 2216151501
- Condition: Chafed
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, THE NR 3 ENGINE. INBD FAN COWL UPPER FWD HINGE IS CHAFED.  REPAIRED THE HINGE IAW EA 011-7110-01-A6798, REV I/R, AND EO MD11-7110-64327-A.
